# SDR R61A201410241139

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17006027403
- Condition: Corroded
- Location: Fuel Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE FUEL VENT TUBE IS DEGRADED.  MX R & R FUEL VENT TUBE IAW AMM 20-10-13.
